A 25-year-old male asked:
I have taken lots of antipsychotics and a few antidepressants. i have found that i have more strength on pull but on push exercise my joints can't lift
1 doctor answer • 3 doctors weighed in
A Verified Doctoranswered
42 years experience
You should see: Your personal family doctor for evaluation ha ha these physical symptoms. Again, I have no reason to believe that they relate to your use of psychotropics. Look into potential physical causes.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsReviewed >2 years ago
Last updated Apr 24, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.